Skip Navigation Links
Journal of Vibration Testing and System Dynamics

C. Steve Suh (editor), Pawel Olejnik (editor),

Xianguo Tuo (editor)

Pawel Olejnik (editor)

Lodz University of Technology, Poland


C. Steve Suh (editor)

Texas A&M University, USA


Xiangguo Tuo (editor)

Sichuan University of Science and Engineering, China


Symmetry Analysis and Reductions Through Conservation Laws of a Generalized Bogoyavlensky-Konopelchenko Equation in $(2+1)$-Dimensions

Journal of Vibration Testing and System Dynamics 5(3) (2021) 249--257 | DOI:10.5890/JVTSD.2021.09.005

M.S. Bruz 'on, M.L. Gandarias

Department of Mathematics, Faculty of Science, C'adiz University, Puerto Real, 11510, Spain

Download Full Text PDF



In this paper we obtain Lie symmetries and travelling wave solutions for a generalized Bogoyavlensky-Konopelchenko equation in $(2+1)$-dimensions. Moreover, we determine some low-order conservation laws which are invariant under the translation symmetry; consequently they are inherited by the reduced differential equations.


  1. [1]  Ray, S.S. (2017), On conservation laws by Lie symmetry analysis for (2+1)-dimensional Bogoyavlensky-Konopelchenko equation in wave propagation, Computers and Mathematics with Applications, 74(6), 1158-1165.
  2. [2]  Li, Q., Chaolu, T., and Wanga, Y.H. (2019), Lump-type solutions and lump solutions for the (2+1)-dimensional generalized Bogoyavlensky-Konopelchenko equation., Computers and Mathematics with Applications, 77, 2077-2085
  3. [3]  Bruz\on, M.S. and Gandarias, M.L. (2003), Symmetry Reductions for a Dissipation-Modified KdV Equation, Applied Mathematics Letters, 16, 55-159.
  4. [4]  Bruz\on, M.S., de la Rosa, R., and Tracin\`a, R. (2018), Exact solutions via equivalence transformations of variable-coefficient fifth-order KdV equations, Applied Mathematics and Computation, 325, 239-245.
  5. [5]  Bruz\on, M.S., M\arquez, A.P., Garrido, T.M., Recio, E., and de la Rosa, R. (2019), Conservation laws for a generalized seventh order {KdV} equation, Journal of Computational and Applied Mathematicsn, 354, 682-788.
  6. [6]  de la Rosa, R., Recio, E., Garrido, T.M., and Bruz\on, M.S. (2019), Lie symmetry analysis of (2+1)-dimensional {KdV} equations with variable coefficients, International Journal of Computer Mathematics, 97(1-2), 330-340.
  7. [7]  Anco, S. and Bluman, G. (1997), Direct constrution of conservation laws from field equations, Phys. Rev. Lett., 78, 2869-2873.
  8. [8]  Anco, S.C. and Bluman, G. (2002), Direct constrution method for conservation laws of partial differential equations Part I: Examples of conservation law classifications, Eur. J. Appl. Math., 13, 545-566.
  9. [9]  Anco, S.C. and Bluman, G. (2002), Direct constrution method for conservation laws for partial differential equations Part II: General treatment, Eur. J. Appl. Math., 41, 567-585.
  10. [10]  Anco, S.C. (2016), Symmetry properties of conservation laws, Internat, J. Modern Phys. B, 30, 1640003.
  11. [11]  Anco, S.C. (2017), Generalization of Noethers theorem in modern form to non-variational partial differential equations, In: Recent progress and Modern Challenges in Applied Mathematics, Modeling and Computational Science, 119-182, Fields Institute Communications, Volume 79.
  12. [12]  Ibragimov, N.H. (2007), Quasi self-adjoint differential equations, Arch. ALGA, 4, 55-60.
  13. [13]  Ibragimov, N.H. (2007), A new conservation theorem, Journal of Mathematical Analysis and Applications, 333, 311-328.
  14. [14]  Bruz\on, M.S., Gandarias, M.L., and Ibragimov, N.H. (2009), Self-adjoint sub-classes of generalized thin film equations, J. Math. Anal. Appl., 357, 307-313.
  15. [15]  Anco, S.C., Gandarias, M.L., and Recio, E. (2018), Conservation laws, symmetries, and line soliton solutions of generalized KP and Boussinesq equations with p-power nonlinearities in two dimensions, { Theor. Math. Phys.}, 197(1), 1393-1411.
  16. [16]  Anco, S.C. and Gandarias, M.L. Multi-reduction theory for PDEs with conservation laws. Comunications in Nonlinear Science and Numerical Simulations (Accepted).
  17. [17]  Anco, S.C. and Kara, A. (2018), Symmetry invariance of conservation laws, Euro. J. Appl. Math., 29(1), 78-117.
  18. [18]  Bluman, G. and Anco, S.C. (2006), New conservation laws obtained directly from symmetry action on known conservation laws, { J. Math. Anal. Appl.}, 322, 233-250.
  19. [19]  Bokhari, A.H., Dweik, A.Y., Zaman, F.D., Kara, A.H., and Mahomed, F.M. (2010), Generalization of the double reduction theory, Nonlinear Analysis: Real World Applications, 11(5), 3763-3769.
  20. [20]  Gandarias, M.L. and Rosa, M. (2016), On double reductions from symmetries and conservation laws for a damped Boussinesq equation, Chaos, Solitons, Fractals, 89, 560-565.
  21. [21]  Gandarias, M.L. and Bruz\on, M.S. (2017), Conservation laws for a Boussinesq equation, Appl. Math. and Nonlin. Sci., 2(2), 465-472.
  22. [22]  Halder, A.K., Paliathanasis, A., and Leach, P.G.L. (2020), Similarity solutions and Conservation laws for the Bogoyavlensky-Konopelchenko Equation by Lie point symmetries arXiv:2003.10131v1.
  23. [23]  Ibragimov, N.H., Torrisi, M., and Tracina, R. (2010), Quasi self-adjoint nonlinear wave equations, J. Phys. A: Math. Theor., 43, 442001.
  24. [24]  Ibragimov, N.H. (2006), Integrating factors, adjoint equations and Lagrangians, J. Math. Anal. Appl., 318, 742-757.
  25. [25]  Ibragimov, N.H. (2006), The answer to the question put to me by LV Ovsiannikov 33 years ago, Arch. ALGA, 3, 53-80.
  26. [26]  Ibragimov, N.H. (2011), Nonlinear self-adjointness in constructing conservation laws, Arch. ALGA, 8, 59-63.
  27. [27]  Ray, S.S. (2018), Lie symmetry analysis and reduction for exact solution of (2+1)-dimensional Bogoyavlensky-Konopelchenko equation by geometric approach, Modern Physics Letters B, 32(11), 1850127.
  28. [28]  San, S., Akbulut, A., \"Unsal, \"O., and Ta, F. (2017), Conservation laws and double reduction of(2+1) dimensional Calogero-Bogoyavlenskii-Schiff equation, Math. Meth. Appl. Sci., 40, 1703-1710.
  29. [29]  Sj\"oberg, A. (2007), Double reduction of PDEs from the association of symmetries with conservation laws with applications, Appl. Math. Comput., 184, 608-616.
  30. [30]  Sj\"oberg, A. (2009), On double reduction from symmetries and conservation laws, Nonlinear Analysis: Real World Applications, 10, 3472-3477.